MAUDE Adverse Event Report: ORTHOFIX BONE GROWTH STIMULATOR; CERVICALSTIM

ORTHOFIX BONE GROWTH STIMULATOR; CERVICALSTIM
Model Number 5505
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Dyskinesia (2363)
Date of Event 07/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device did not return for investigation.Device would have expired prior to initial report to manufacturer by patient.
 
Event or Problem Description
Patient states she began treating in (b)(6) 2023 after cervical surgery.After a few weeks patient stated she experienced spasms on the left side of her face and ear.Patient said she was unsure how long she actually treated but knew it was at least one month.Patient reported having brain surgery in (b)(6) 2023.

Brand Name
BONE GROWTH STIMULATOR
Common Device Name
CERVICALSTIM
Manufacturer (Section D)
ORTHOFIX
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
james stephens
3451 plano pkwy
lewisville, TX 75056
MDR Report Key20030579
Report Number2183499-2024-00011
Device Sequence Number8675133
Product Code LOF
UDI-Device Identifier18257200105632
UDI-Public18257200105632
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2024
Device Model Number5505
Device Catalogue Number655505-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale